PL EN


Preferences help
enabled [disable] Abstract
Number of results
1997 | 91 | 2 | 257-260
Article title

Dependence of Bilinear and Biquadratic Interlayer coupling on Thickness of Magnetic Films

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
The dependence of bilinear and biquadratic interlayer coupling on the thickness of magnetic films is analysed for a trilayer structure with specular reflection at the outer surfaces. It is shown that the oscillation periods corresponding to the case where the thickness of one of the two magnetic films is constant, while that of the second one is varied, can be different from the oscillation periods in the case where the thicknesses of both magnetic films vary simultaneously. The nonoscillatory component of the coupling parameter is shown to be weakly dependent on the thickness of the magnetic films.
Keywords
EN
Publisher

Year
Volume
91
Issue
2
Pages
257-260
Physical description
Dates
published
1997-02
Contributors
author
  • Institute of Physics, A. Mickiewicz University, Matejki 48/49, 60-769 Poznań, Poland
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv91z204kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.